as well; what are the affects of mixing these two medicines?
I take Vyvanse (similar to Adderall) and Wellbutrin, along with other meds. Unlike you, I added Vyvanse to the other meds rather than the other way around but it has helped a great deal with my focus and mood.
When I first started taking the Vyvanse, I was a little bit shaky during the day, but I take it an hour after my other meds (including Wellbutrin) and I'm fine now.
I'm sure it'll work out for you. Just make sure, if you have any concerns after you start taking it, write them down and talk to your doctor about it. They're the best resource you have. Good luck! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 18 Dec 2012 • 4 answers
Posted 13 Jan 2013 • 6 answers
I was prescribed adderall 30 milligrams on my first visit to my psychiatrist. he said it would start
Posted 24 Sep 2014 • 3 answers
Posted 20 Jul 2016 • 1 answer